# SDR ASOA201201753

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 612-616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 9 BETWEEN FS 612 - 616 IS CORRODED.   CARGO TRACK FOUND TO BE UNSERVICEABLE IAW SRM 53-61-49.  R & R CARGO TRACK IAW AMM 53-01-11-000-802.
